# SDR SWAA2021070717566

- Difficulty date: February 27, 2020
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N924WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36628
- Aircraft time: 40,547 hours, 24,395 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Bent
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 ENTRY DOOR OUTER SKIN UPPER AFT CORNER BENT / (CLOSING DMA # 0160236) REPAIRED PER E.A. # 1-A52-2338 CLEARING # 29961
